Discussions By Condition: I cannot get a diagnosis.

My child needs help!!!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • August 7, 2008
  • 01:34 AM

Since my child was an infant, he would battle bouts of severe fever that was sometimes accompanied by a rash and joint pain...once i was told it was the end of an infection, that left a rash..no follow up testing....once i was told it was the end of the german measles...no follow up testing...the last time i took him in to the emergency room, his temperature was above 105 F, and they sent him home with motrin saying it was a typical fever..it lasted for 3 days and he was in so much pain...today, out of no where, it has happened again, his temp is above 105 again and he is complaining of pain in his legs and in his right arm, no vomitting, no stuffiness, no signs of a typical cold or flu bug, and its getting harder and harder to keep the fever down... please help

Reply Flag this Discussion

3 Replies:

  • Maybe you could post again? Maybe in the infectious disease blog. Best. Marionstar
    marionstar 228 Replies
    • August 13, 2008
    • 02:52 AM
    • 0
    Flag this Response
  • This may help you: http://www.pediatricadvice.net/2006/08/fever-rash-and-joint-pain.html
    aquila 1,263 Replies
    • August 18, 2008
    • 08:05 PM
    • 0
    Flag this Response
  • see if you can get him in to an infectuous disease specialist; sounds like measles....one type and then another, or a response to child innoculations...he needs tests run for viruses..
    Monsterlove 2,921 Replies
    • August 19, 2008
    • 04:30 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?